# SDR CA140729006

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,292 hours
- Engine: Garrtt TFE7312
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429333
- Condition: Failed
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHORT FINAL CREW NOTED LH/RH OUTBD BRAKE FAIL CAS MESSAGE. ON TOUCHDOWN BRAKES APPLIED BUT SEEMED INEFFECTIVE. CREW ELECTED TO USE EMERG BRAKES. THE AIRCRAFT CAME TO A SAFE STOP ON THE RUNWAY BUT ALL FOUR MAIN TIRES FAILED AND AS A RESULT ALL FOUR MAINWHEELS WERE DAMAGED.
